Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014, Article ID 131637, 5 pages
http://dx.doi.org/10.1155/2014/131637
Research Article

Chaotic Motions of the Duffing-Van der Pol Oscillator with External and Parametric Excitations

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 14 May 2014; Revised 7 July 2014; Accepted 7 July 2014; Published 15 July 2014

Academic Editor: Mickaël Lallart

Copyright © 2014 Liangqiang Zhou and Fangqi Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Xianghong Li, Jingyu Hou, and Jufeng Chen, “An analytical method for Mathieu oscillator based on method of variation of parameter,” Communications In Nonlinear Science And Numerical Simulation, vol. 37, pp. 326–353, 2016. View at Publisher · View at Google Scholar
  • Jan Awrejcewicz, Vadim A. Krysko, Irina V Papkova, and Anton V. Kryskopp. 1–562, 2016. View at Publisher · View at Google Scholar
  • Ruilan Tian, Yufeng Zhou, Qiubao Wang, and Lili Zhang, “Bifurcation and chaotic threshold of Duffing system with jump discontinuities,” European Physical Journal Plus, vol. 131, no. 1, 2016. View at Publisher · View at Google Scholar
  • Shaojuan Ma, and Qianling Zhang, “Hopf Bifurcation of Compound Stochastic van der Pol System,” Mathematical Problems in Engineering, vol. 2016, pp. 1–7, 2016. View at Publisher · View at Google Scholar
  • Zhu, “Non-stationary response of a van der Pol-Duffing oscillator under Gaussian white noise,” Meccanica, vol. 52, no. 4-5, pp. 833–847, 2017. View at Publisher · View at Google Scholar